Extensions of the Hermite-Hadamard inequality for r-preinvex functions on an invex set

Full text for this resource is not available from the Research Repository.

Hwang, DY and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Extensions of the Hermite-Hadamard inequality for r-preinvex functions on an invex set. Bulletin of the Australian Mathematical Society, 95 (3). 412 - 423. ISSN 0004-9727

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35676
DOI https://doi.org/10.1017/S0004972716001374
Official URL https://doi.org/10.1017/S0004972716001374
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords extended mean inequality; convex function; preinvex function; invex function
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login